# SDR SWAA2013012411760

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 66,814 hours, 56,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481145SWA
- Part serial: B5240R
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP SPINDLE IS RUSTED & THERMAL COATING IS MISSING.  REMOVED AND REPLACED IAW MT 327-51-08 & MT 327-51-06.  P/N OFF:65-46481-145  S/N OFF:B5240R  P/N ON:65-46481-155WN  S/N ON:B4172R
